Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 165160, 15 pages
http://dx.doi.org/10.1155/2011/165160
Research Article

Symplectic Analytical Solutions for the Magnetoelectroelastic Solids Plane Problem in Rectangular Domain

1School of Architecture and Civil Engineering, Shenyang University of Technology, Shenyang 110870, China
2State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian University of Technology, Dalian 116023, China

Received 20 September 2010; Accepted 12 January 2011

Academic Editor: Pablo Gonza'lez-Vera

Copyright © 2011 Xiao-Chuan Li and Wei-An Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Chuan Li and Wei-An Yao, “Symplectic Analytical Solutions for the Magnetoelectroelastic Solids Plane Problem in Rectangular Domain,” Journal of Applied Mathematics, vol. 2011, Article ID 165160, 15 pages, 2011. https://doi.org/10.1155/2011/165160.